Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Painful and difficult burping, tastes like baking soda, migraine, vomiting thick foam. What could be this?

I am having painful and difficult burping that tastes like baking soda, migraine headaches, and vomiting thick white foam. It started two days ago. I couldn't even keep water down for 24hrs. I was vomiting the foam every 30min or so. I was ok after sleeping but now its started again. I am on not on any medications except my birth control which I have been on for a year and a half.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, You are having painful burping, migrine, vomiting, since 2 days, taking birth control pills since 18 months.
It appears to be due to gastritis, due to peptic ulcer, or irritant foods, or may be due to headache.
I to my patients with such symptoms prescribe a combination of domperidone and omeprazole, and pain killer, after giving the injection of anti emetic, and antibiotic.If there is dehydration you may need to have infusion.So i advise you to consult a physician for treatment. Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor